MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Catalog Number 1007823-18
Health Effect - Clinical Codes Thrombosis (2100); Foreign Body In Patient (2687)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The reported patient effect of thrombosis as listed in the multi-link vision coronary stent systems (css)instructions for use is a known patient effect that may be associated with coronary stenting.The investigation determined the reported failure to advance, stent dislodgement, difficult to remove foreign body in patient and subsequent treatments appear to be related to circumstances of the procedure; however, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.In addition, the investigation was unable to determine a conclusive cause for the reported irregular appearance.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the 2.5 x 18 mm mini vision stent delivery system was prepared for use per instructions for use (ifu).The physician commented that the device looked different than usual and was told that the device was prepared per ifu and no issues were noted.The device was advanced into the patient anatomy, via brachial artery access, and had difficulty crossing.The device was pulled back and resistance was noted.Upon removal, it was noted that the stent had dislodged.The procedure was completed with implantation of a second mini vision, via the femoral artery.Post procedure, the patient was taken back to interventional radiology, in order to retrieve the dislodged stent.It was noted that the vessel, where the dislodged stent remained, had thrombosed and tissue plasminogen activator (tpa) was administered.The stent could not be retrieved and remains in the patient anatomy.The patient was discharged to home in stable condition.No additional information was provided.

Brand Name
MULTI-LINK MINI VISION RX CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6476291
Report Number2024168-2017-02964
Device Sequence Number13665633
Product Code MAF
UDI-Device Identifier08717648049521
UDI-Public(01)08717648049521(17)190930(10)6102441
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1007823-18
Device Lot Number6102441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR